# SDR DL76G060131

- Difficulty date: February 15, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 27,134 hours, 4,254 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 261701508
- Condition: Failed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FIRE LP1 AND LP2 STATUS MESSAGES ON EICAS.  REPLACED LOWER AFT LP1 AND LP2 ASSY AND PRESS TO TEST SWITCH.
